# SDR 95ZZZX3964

- Difficulty date: June 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N244AE
- Make and model: Saab 340B
- Aircraft serial: 340B244
- Propeller: Hamstd 14RF19
- System (JASC): 6111 · Propeller Blade Section
- Part: Le Sheath
- Part number: 7900961
- Condition: Separated
- Location: Nr 3 Blade
- Part time: 9,104 hours
- Component: Hamstd
- Stage of operation: CL
- Nature of condition: D
- Precautionary procedure: E, A

## Discrepancy

JAN - FLT 4596 - RIGHT ENGINE TO FLUX 7 PERCENT DURING CLIMB FOLLOWED BY MINOR VIBS.  CREW SELECTED TORQUE-MOTOR-LOCKOUT, BUT DID NOT CURE PROBLEM.  CREW SHUT DOWN RIGHT ENGINE AND SAFELY RETURNED TO JACKSON.  INSPECTION REVEALED THE RIGHT NR 3 PROPELLER BLADE WAS MISSING A 14 INCH SECTION OF LEADING EDGE SHEATH.  SHORT PIECE FOUND IN RIGHT ICE SHIELD.  REPLACED RIGHT NR 3 BLADE.  FERRIED TO BNA FOR ICE SHIELD REPAIR.
